Alexander V. Mikhailov
Alexander V. Mikhailov
Professor of Mathematical Physics, University of Leeds
Verified email at leeds.ac.uk - Homepage
Title
Cited by
Cited by
Year
Relativistically invariant two-dimensional models of field theory which are integrable by means of the inverse scattering problem method
VE Zakharov, AV Mikhaĭlov
7861978
The symmetry approach to classification of integrable equations
AV Mikhailov, AB Shabat, VV Sokolov
What is integrability?, 115-184, 1991
709*1991
The reduction problem and the inverse scattering method
AV Mikhailov
Physica D: Nonlinear Phenomena 3 (1-2), 73-117, 1981
5431981
Two-dimensional generalized Toda lattice
AV Mikhailov, MA Olshanetsky, AM Perelomov
Communications in Mathematical Physics 79 (4), 473-488, 1981
4161981
The symmetry approach to the classification of non-linear equations. Complete lists of integrable systems
AV Mikhailov, AB Shabat, RI Yamilov
Russian Mathematical Surveys 42 (4), 1, 1987
3341987
Integrability of a two-dimensional generalization of the Toda chain
AV Mikhailov
JETP Lett 30 (7), 1979
3341979
On the integrability of classical spinor models in two-dimensional space-time
VE Zakharov, AV Mikhailov
Communications in Mathematical Physics 74 (1), 21-40, 1980
2371980
Inverse scattering method with variable spectral parameter
SP Burtsev, VE Zakharov, AV Mikhailov
Theoretical and Mathematical Physics 70 (3), 227-240, 1987
1851987
Perturbative symmetry approach
AV Mikhailov, VS Novikov
Journal of Physics A: Mathematical and General 35 (22), 4775, 2002
1702002
On the complete integrability of the two-dimensional classical Thirring model
EA Kuznetsov, AV Mikhailov
Theoretical and Mathematical Physics 30 (3), 193-200, 1977
1601977
On the topological meaning of canonical Clebsch variables
EA Kuznetsov
1301980
Extension of the module of invertible transformations. Classification of integrable systems
AV Mikhailov, AB Shabat, RI Yamilov
Communications in mathematical physics 115 (1), 1-19, 1988
117*1988
Nonlinear interaction of solitons and radiation
EA Kuznetsov, AV Mikhailov, IA Shimokhin
Physica D: Nonlinear Phenomena 87 (1-4), 201-215, 1995
1071995
The Landau-Lifschitz equation and the Riemann boundary problem on a torus
AV Mikhailov
Physics Letters A 92 (2), 51-55, 1982
981982
Maxwell-Bloch equation and the inverse scattering method
IR Gabitov, VE Zakharov, AV Mikhailov
Theoretical and Mathematical Physics 63 (1), 328-343, 1985
931985
Reduction in integrable systems. The reduction group
AV Mikhailov
JETP Lett 32 (2), 187-192, 1980
881980
Obstacles to asymptotic integrability
Y Kodama, AV Mikhailov
Algebraic Aspects of Integrable Systems, Progr. Nonlinear Differential …, 1997
871997
Reductions of integrable equations: dihedral group
S Lombardo, AV Mikhailov
Journal of Physics A: Mathematical and General 37 (31), 7727, 2004
78*2004
Polarization domains in nonlinear optics
VE Zakharov, AV Mikhailov
JETP Lett 45 (6), 349-352, 1987
751987
Towards classification of-dimensional integrable equations. Integrability conditions I
AV Mikhailov, RI Yamilov
Journal of Physics A: Mathematical and General 31 (31), 6707, 1998
681998
The system can't perform the operation now. Try again later.
Articles 1–20